教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Entire solutions for a discrete diffusive equation with bistable convolution type nonlinearity
學年102
學期1
出版(發表)日期2013/09/01
作品名稱Entire solutions for a discrete diffusive equation with bistable convolution type nonlinearity
作品名稱(其他語言)
著者Guo, Jong-Shenq; Lin, Ying-Chih
單位淡江大學數學學系
出版者Osaka-fu: Osaka University * Graduate School of Science, Department of Mathematics
著錄名稱、卷期、頁數Osaka Journal of Mathematics 50(3), pp.607-629
摘要We study entire solutions for a discrete diffusive equation with bistable convolution type nonlinearity. We construct three different types of entire solutions. Each of these entire solutions behaves as two traveling wavefronts connecting two of those three equilibria as time approaches minus infinity. Moreover, the first and second ones are solutions which behave as two traveling wavefronts approaching each other from both sides of x-axis. The behavior of the second one is like the first one except it connects two different wavefronts. The third one is a solution which behaves as two different traveling wavefronts and one chases another from the same side of x-axis.
關鍵字
語言英文(美國)
ISSN0030-6126
期刊性質國外
收錄於SCI;
產學合作
通訊作者Guo, Jong-Shenq
審稿制度
國別日本
公開徵稿
出版型式電子版;紙本;
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!